# SDR CALA2020021600440

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 56,463 hours, 24,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4N510286565650
- Condition: Damaged
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-38 NO DOT. EEPL HARNESS CONNECTING SEATS 12-20- 21-22 IS DAMAGED. AAR NONROUTINE 9623092 REMOVED AND REPLACED EEPL HARNESS CONNECTING SEATS 12-20-21-22 I AW A320 AMM 33-51-22-000-801C1 AND 33-51-22-400-802C1. PERFORMED OPS TEST ON WORK CARD 18-3351-1-7907 SEQ 464, NO DEFECT NOTED.
